Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Long term side effects of taking Naratriptan 2.5mg for frequent headaches?

Hello sir & madam, I had long term migraine (past 3 years). Details..... First 2 years got headache when i was traveling, periods,feast ...(monthly 3 or 4 times) Then i was in pregnant, in the 10 month time no headache. After month after delivery i got headache weekly 3 or 4 times . I use lot of pain killer injection, and paracetamol for temporary relief. After 8 months stop the feeding and consult the neurologist doctor and take propranolol Hydrochloride 10mg (Ciplar) flunarizine 10mg (auranil) Valproic Acid 250mg Naratriptan 2.5MG (When Head ache) After take this tabs 3 month no regular head ache(like weekly ones) After 3 month head ache come 3days once we decide stop all the medicine take Naratriptan 2.5MG when in head ache. so weekly 3 to 4 Naratriptan 2.5MG tabs is ok or not good. Thank you sir
Asked On : Sun, 25 Nov 2012
Answers:  1 Views:  83
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
in my opinion if you are controlled with these dosages and medicines and you donot suffer you can continue with it
Answered: Sun, 24 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor